# SDR AALA201810029032

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 19,839 hours, 7,883 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281700400
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK AT FRAME 16, Y+254.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE SEAT TRACK IAW 51-42-11.
